Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 376076, 5 pages
http://dx.doi.org/10.1155/2014/376076
Research Article

Coefficient Estimates for New Subclasses of Meromorphic Bi-Univalent Functions

Civil Aviation College, Kocaeli University, Arslanbey Campus, İzmit, 41285 Kocaeli, Turkey

Received 18 March 2014; Accepted 7 July 2014; Published 29 October 2014

Academic Editor: Cédric Join

Copyright © 2014 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serap Bulut, “Coefficient Estimates for New Subclasses of Meromorphic Bi-Univalent Functions,” International Scholarly Research Notices, vol. 2014, Article ID 376076, 5 pages, 2014. https://doi.org/10.1155/2014/376076.